{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,7,23]],"date-time":"2026-07-23T18:43:42Z","timestamp":1784832222922,"version":"3.55.0"},"reference-count":15,"publisher":"Springer Science and Business Media LLC","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2025,7,21]]},"DOI":"10.7759\/cureus.88419","type":"journal-article","created":{"date-parts":[[2025,7,21]],"date-time":"2025-07-21T12:01:45Z","timestamp":1753099305000},"source":"Crossref","is-referenced-by-count":1,"title":["Suspected Drug-Induced Liver Injury Associated With Ceftriaxone: A Case Report"],"prefix":"10.7759","author":[{"given":"Allison D","family":"Zettwoch","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Okelue E","family":"Okobi","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Mercedes","family":"Millan","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Angelica","family":"Perez Fonte","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Raphael S","family":"Figueroa","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Tolulope A","family":"Fatuki","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Raul J","family":"De la Vega","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Sergio","family":"Hernandez Borges","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Miguel","family":"Diaz-Miret","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"297","reference":[{"key":"ref1","doi-asserted-by":"publisher","DOI":"10.1007\/s00228-016-2064-7","article-title":"Drug-induced liver injury associated with high-dose ceftriaxone: a retrospective cohort study adjusted for the propensity score","volume":"72","author":"Nakaharai K","year":"2016","unstructured":"Nakaharai K, Sakamoto Y, Yaita K, Yoshimura Y, Igarashi S, Tachikawa N. Drug-induced liver injury associated with high-dose ceftriaxone: a retrospective cohort study adjusted for the propensity score. Eur J Clin Pharmacol. 2016, 72:1003-11. 10.1007\/s00228-016-2064-7","journal-title":"Eur J Clin Pharmacol"},{"key":"ref2","doi-asserted-by":"publisher","DOI":"10.3748\/wjg.15.2669","article-title":"Ceftriaxone-induced toxic hepatitis","volume":"15","author":"Peker E","year":"2009","unstructured":"Peker E, Cagan E, Dogan M. Ceftriaxone-induced toxic hepatitis. World J Gastroenterol. 2009, 15:2669-71. 10.3748\/wjg.15.2669","journal-title":"World J Gastroenterol"},{"key":"ref3","doi-asserted-by":"publisher","DOI":"10.53854\/liim-3002-16","article-title":"A case of ceftriaxone-induced liver injury and literature review","volume":"30","author":"Guarino M","year":"2022","unstructured":"Guarino M, Perna B, Pastorelli A, et al.. A case of ceftriaxone-induced liver injury and literature review. Infez Med. 2022, 30:293-7. 10.53854\/liim-3002-16","journal-title":"Infez Med"},{"key":"ref4","doi-asserted-by":"publisher","DOI":"10.7861\/clinmedicine.16-6-s104","article-title":"Drug-induced liver injury","volume":"16","author":"Katarey D","year":"2016","unstructured":"Katarey D, Verma S. Drug-induced liver injury. Clin Med (Lond). 2016, 16:s104-9. 10.7861\/clinmedicine.16-6-s104","journal-title":"Clin Med (Lond)"},{"key":"ref5","doi-asserted-by":"publisher","DOI":"10.1016\/j.mayocp.2013.09.016","article-title":"Drug-induced liver injury","volume":"89","author":"Leise MD","year":"2014","unstructured":"Leise MD, Poterucha JJ, Talwalkar JA. Drug-induced liver injury. Mayo Clin Proc. 2014, 89:95-106. 10.1016\/j.mayocp.2013.09.016","journal-title":"Mayo Clin Proc"},{"key":"ref6","doi-asserted-by":"publisher","DOI":"10.1016\/0895-4356(93)90101-6","article-title":"Causality assessment of adverse reactions to drugs-I. A novel method based on the conclusions of International Consensus Meeting: application to drug-induced liver injuries","volume":"46","author":"Danan G","year":"1993","unstructured":"Danan G, Benichou C. Causality assessment of adverse reactions to drugs-I. A novel method based on the conclusions of International Consensus Meeting: application to drug-induced liver injuries. J Clin Epidemiol. 1993, 46:1323-30. 10.1016\/0895-4356(93)90101-6","journal-title":"J Clin Epidemiol"},{"key":"ref7","doi-asserted-by":"publisher","DOI":"10.1016\/0895-4356(93)90102-7","article-title":"Causality assessment of adverse reactions to drugs-II. An original model for validation of drug causality assessment methods: case reports with positive rechallenge","volume":"46","author":"Benichou C","year":"1993","unstructured":"Benichou C, Danan G, Flahault A. Causality assessment of adverse reactions to drugs-II. An original model for validation of drug causality assessment methods: case reports with positive rechallenge. J Clin Epidemiol. 1993, 46:1331-6. 10.1016\/0895-4356(93)90102-7","journal-title":"J Clin Epidemiol"},{"key":"ref8","doi-asserted-by":"publisher","DOI":"10.2165\/00003088-200140090-00004","article-title":"Clinical use of ceftriaxone: a pharmacokinetic-pharmacodynamic perspective on the impact of minimum inhibitory concentration and serum protein binding","volume":"40","author":"Perry TR","year":"2001","unstructured":"Perry TR, Schentag JJ. Clinical use of ceftriaxone: a pharmacokinetic-pharmacodynamic perspective on the impact of minimum inhibitory concentration and serum protein binding. Clin Pharmacokinet. 2001, 40:685-94. 10.2165\/00003088-200140090-00004","journal-title":"Clin Pharmacokinet"},{"key":"ref9","doi-asserted-by":"publisher","DOI":"10.3389\/fphar.2019.01482","article-title":"Drug-induced liver injury: biomarkers, requirements, candidates, and validation","volume":"10","author":"Meunier L","year":"2019","unstructured":"Meunier L, Larrey D. Drug-induced liver injury: biomarkers, requirements, candidates, and validation. Front Pharmacol. 2019, 10:1482. 10.3389\/fphar.2019.01482","journal-title":"Front Pharmacol"},{"key":"ref10","unstructured":"Ceftriaxone. (2021). Accessed. June 8, 2025: https:\/\/www.ncbi.nlm.nih.gov\/books\/NBK548258\/."},{"key":"ref11","doi-asserted-by":"publisher","DOI":"10.1093\/jpids\/piad036","article-title":"Biliary complications of prolonged ceftriaxone use in patients with intracranial infections","volume":"12","author":"Naureckas Li C","year":"2023","unstructured":"Naureckas Li C, Parzen-Johnson S, Jhaveri R. Biliary complications of prolonged ceftriaxone use in patients with intracranial infections. J Pediatric Infect Dis Soc. 2023, 12:379-80. 10.1093\/jpids\/piad036","journal-title":"J Pediatric Infect Dis Soc"},{"key":"ref12","doi-asserted-by":"publisher","DOI":"10.5339\/qmj.2022.27","article-title":"Ceftriaxone-induced hepatotoxicity in patients with common medical infections in Qatar: a retrospective study","volume":"2022","author":"Barman M","year":"2022","unstructured":"Barman M, Al Hariri B, Rahman Mustafa A, et al.. Ceftriaxone-induced hepatotoxicity in patients with common medical infections in Qatar: a retrospective study. Qatar Med J. 2022, 2022:27. 10.5339\/qmj.2022.27","journal-title":"Qatar Med J"},{"key":"ref13","doi-asserted-by":"publisher","DOI":"10.14309\/ajg.0000000000002340","article-title":"Acute liver failure guidelines","volume":"118","author":"Shingina A","year":"2023","unstructured":"Shingina A, Mukhtar N, Wakim-Fleming J, et al.. Acute liver failure guidelines. Am J Gastroenterol. 2023, 118:1128-53. 10.14309\/ajg.0000000000002340","journal-title":"Am J Gastroenterol"},{"key":"ref14","doi-asserted-by":"publisher","DOI":"10.1016\/j.jhepr.2020.100176","article-title":"Acute-on-chronic liver failure: definitions, pathophysiology and principles of treatment","volume":"3","author":"Zaccherini G","year":"2021","unstructured":"Zaccherini G, Weiss E, Moreau R. Acute-on-chronic liver failure: definitions, pathophysiology and principles of treatment. JHEP Rep. 2021, 3:100176. 10.1016\/j.jhepr.2020.100176","journal-title":"JHEP Rep"},{"key":"ref15","doi-asserted-by":"publisher","DOI":"10.3390\/jcm12237451","article-title":"A comprehensive review of the diagnosis and management of acute liver failure","volume":"12","author":"Ozturk NB","year":"2023","unstructured":"Ozturk NB, Herdan E, Saner FH, Gurakar A. A comprehensive review of the diagnosis and management of acute liver failure. J Clin Med. 2023, 12:10.3390\/jcm12237451","journal-title":"J Clin Med"}],"container-title":["Cureus"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.cureus.com\/articles\/380673-suspected-drug-induced-liver-injury-associated-with-ceftriaxone-a-case-report","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2025,7,21]],"date-time":"2025-07-21T12:01:46Z","timestamp":1753099306000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.cureus.com\/articles\/380673-suspected-drug-induced-liver-injury-associated-with-ceftriaxone-a-case-report"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2025,7,21]]},"references-count":15,"URL":"https:\/\/doi.org\/10.7759\/cureus.88419","relation":{},"ISSN":["2168-8184"],"issn-type":[{"value":"2168-8184","type":"print"}],"subject":[],"published":{"date-parts":[[2025,7,21]]}}}